# SDR KCSA111225

- Difficulty date: September 29, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 100,430 hours, 18,962 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Worn
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON NAC STA 221.9 BULKHEAD WEB WORN AT HYD LINE.
